American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Yo'av Rieck. A short proof of Bing's characterization of $S^3$. Proc. Amer. Math. Soc. 135 (2007) 1947-1948. MR 2286108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Steve Armentrout. Links and nonshellable cell partitionings of $S\sp 3$ . Proc. Amer. Math. Soc. 118 (1993) 635-639. MR 1132848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Amy Babich. Scrawny Cantor sets are not definable by tori . Proc. Amer. Math. Soc. 115 (1992) 829-836. MR 1106178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] José María Montesinos. Two questions on Heegaard diagrams of $S^3$ . Proc. Amer. Math. Soc. 102 (1988) 421-425. MR 921010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joseph Martin and Ira Rosenholtz. An elementary solution of the monotone mapping problem . Proc. Amer. Math. Soc. 72 (1978) 352-354. MR 507337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1